# SDR IPXA2020090859973

- Difficulty date: August 24, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: ARC033170
- Condition: Gouged
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT WING INBOARD AILERON NR 3 HINGE FITTING INBOARD AND OUTBOARD SIDE HAS GOUGES AT BOTTOM.  REPAIRED GOUGED HINGE FITTING ON RT WING TRAILING EDGE NR 3 INBOARD AILERON HINGE FITTING IAW EA 011-5740-01-A8527 AND EO MD11-5740-77739-A.  (MINOR)
